# SDR SWIA200211212

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 30,955 hours, 37,689 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU CAUSES SMOKE IN COCKPIT & CABIN.  FOUND LCV NOT OPENING CAUSING SMELL TO COME FROM PACKS.  REPLACED APU LCV, OPS CHECK GOOD.
